Couldn't find what you looking for?

TRY OUR SEARCH!

ok so about 3-4 weeks ago I had the depo shot, at the time I got it I was two weeks late for my period so its probably been about 2 months and I havent had cramps or blood or anything, except for the past couple days. I had some light spotting and mild cramps, then today it hit all at once it feels like something is stabbing me in the lower abdomen and back. I felt like a kinda pee'd my pants so I went and checked and there was alot of blood and a muscle like tissue that was about the size of my pinky and as long. I really dont know whats happening, but the cramps are not going away and the bleeding is not stopping. Has anyone had this problem w/ depo

Loading...

Was this your first Depo shot or have you been on Depo for a while now? What you are having now is heavy, clotty bleeding - the "muscle-like tissue" are most likely blood clots, but depending on your age, how long have you been on Depo and if you possibly have other reasons for being on birth control (like polycystic ovaries) this could be just (a horrible one, but known to happen) side effect of Depo. Some women just react worst than other to this injection and maybe some other form of birth control would be better for you.
Reply

Loading...